# SDR A6WA200460005

- Difficulty date: March 6, 2004
- Submitted: April 24, 2004
- Operation: Air carrier
- Aircraft: N292UE
- Make and model: Bac 146200A
- Aircraft serial: E2087
- System (JASC): 7500 · Engine Bleed Air System
- Part: Line
- Part number: 226368001
- Condition: Broken
- Location: Bleed Air
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE ANTI-ICE PIPE FRACTURED.  ASSOCIATED CLAMP BRACKET ALSO BROKE.  FRACTURED AT 90 DEGREE ELBOW AT FORWARD END.  REPLACED PIPE ASSEMBLY AND BRACKET PIPE ASSEMBLY P/N 2-263-680-01.  (M)
